# SDR CALA2014072801029

- Difficulty date: July 28, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N37437
- Make and model: Boeing 737924ER
- Aircraft serial: 33532
- Aircraft time: 16,313 hours, 5,310 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMING A C SCAN INSPECTION ON RT HORIZ LOWER IN SPAR SKIN FOUND CRACK INDICATION AT SS 101.9 & 10 INCHES FROM AFT SPAR.  SEE WIPS FOR DETAILS OF WORK ACCOMPLISHED.  TRIMMED OUT CRACK & INSTALLED REPAIR DOUBLER IAW SRM 55-10-01 REPAIR 11.  INITIATED DIP 28557 TO DO INSPECTION AS GIVEN IN TABLE 204 REPAIR 11 & FIG 206 AT 56000 FLIGHT CYCLES AFTER INSTALLATION & 9000 FLIGHT CYCLES INTERVALS THEREAFTER IAW SRM 55-10-01 REPAIR 11
